# SDR GTIA2025040738841

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 22,901 hours, 10,106 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16040
- Condition: No Test
- Location: Zone 200
- Part time: 4,891 hours, 2,283 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE INOP-R+R AFT FA MEGAPHONE TEST OK IAW AMM 25-65-00.
